Hello! I m an internist from DK. My patient lost about 70 pounds on a low carb high protein diet plus veggies, vitamin and Ca supplement. I guess she was quite tough and consequent. After 6 months, around Xmas she developped severe edema up to lumbar and periorbitally, about 7kg. Her gp gave her 4 days of HCT diuretic and it dissappeared. Same time she stooped the diet. When I saw her a week later, she was completely fine, normal BP, Urine amd all blood tests . Have you seen that before, what do you think is the reason? Greetings Wolfgang, DK I
List of all medications by name that can cause pitting edema, ive had it for 3 years and none of my doctors know where its coming from. Had heart cath, normal, kidney biopsy, normal, soo many tests I need help, dont wanna be like this anymore, when it started I gained1 100 lbs and noe I cant get it off cause of the fluid, I truely hope uou can help me. Thanks very much for listening.
Hello doctor , I am taking Telmisartan hydrochlothiazide for 5 years nor , was prescibed B FOLICN PLUS - TILL THEN EVERY THING OK, THAN I ADDED KERAGLOW EVA FOR HAIR LOSS - I HAD GENERALISED EDEMA , AND AFTER 15 DAYS WAS PRESCIBED MEGANEURON OD PLUS - MY EDEMa has worsened and i also have heaedache- all my bllod reports , bp and urine reports are normal -What could be the cause of edema